Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2005, Volume 45, Number 8, Pages 1399–1406 (Mi zvmmf610)  

Approximation of the eigenfrequencies of a triangular grid of bars

E. M. Bogatov

Branch of The Moscow State Institute of Steel and Alloys Starooskol'skii Technological Institute

Abstract: A rectangular plate is approximated by a regular triangular grid of bars. It is shown that the low-frequency spectrum of the plate is close to that of the grid. The difference between the eigenvalues of the continual and discrete problems is estimated in terms of the periodicity cell. The proof of the main result is based on a finite difference analogue of the Laplacian and on certain facts from the theory of differential equations on graphs.

Key words: triangular grid of bars, low-frequency spectrum, eigenoscillations, eigenvalue problem for fourth-order equations on graphs, latticed plate, plate discretization, hexagonal mesh, finite-difference Laplacian.

Full text: PDF file (955 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2005, 45:8, 1350–1357

Bibliographic databases:
UDC: 519.624.2
Received: 01.11.2004
Revised: 05.03.2005

Citation: E. M. Bogatov, “Approximation of the eigenfrequencies of a triangular grid of bars”, Zh. Vychisl. Mat. Mat. Fiz., 45:8 (2005), 1399–1406; Comput. Math. Math. Phys., 45:8 (2005), 1350–1357

Citation in format AMSBIB
\Bibitem{Bog05}
\by E.~M.~Bogatov
\paper Approximation of the eigenfrequencies of a triangular grid of bars
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2005
\vol 45
\issue 8
\pages 1399--1406
\mathnet{http://mi.mathnet.ru/zvmmf610}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2191852}
\zmath{https://zbmath.org/?q=an:1110.74031}
\transl
\jour Comput. Math. Math. Phys.
\yr 2005
\vol 45
\issue 8
\pages 1350--1357


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf610
  • http://mi.mathnet.ru/eng/zvmmf/v45/i8/p1399

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:174
    Full text:76
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021